# SDR DXTA200809243286

- Difficulty date: September 24, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N890QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0010
- Aircraft time: 581 hours, 398 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FUMES OF UNKNOWN ORGIN SMELLED IN THE COCKPIT APPROX 1.5 HOUR INTO THE FLIGHT  FL 360 DEFINITE  ODER LIKE MATCHES/CIAGRETTE .LASTED 10-15 SECONDS  PAX NOT SMOKING, A/C POWER OFF BRIEFLY SMELLED AGAIN ON DOWNWIND SHORT FINAL AND TAXI AFTER SHUTDOWN INTERMITTENT  WEAK ODER IN VICINITY OF VESTIBULE.  REMOVED FWD CLOSET SIDEWALL PANELS AND VISUALLY INSPECTED ALL ELECTRICAL WIRING AND COMPONENTS. OPENED ACCESS PANELS ON DA PANEL AND VISUALLY INSPECTED ALL ELECTRICAL WIRING AND COMPONENTS. NO DEFECTS NOTED. REMOVED PILOTS AND CO-PILOTS PDU’S AND VISUALLY INSPECTED ALL WIRING AND COMPONENTS BEHIND COCKPIT DASH. NO DEFECTS NOTED. REMOVED LT COCKPIT SIDEWALL LINER AND VISUALLY INSPECTED ALL WIRING, B SCREEN WINDOW HEAT FILTER AND TERMINAL BLOCK PSA AND PW. VISUALLY INSPECTED LT A SCREEN WINDSCREEN HEAT TERMINAL BLOCK PKA AND FILTER UNIT. NO DEFECTS NOTED. REMOVED RT COCKPIT SIDEWALL LINER AND VISUALLY INSPECTED B SCREEN WINDSCREEN HEAT FILTER AND TERMINAL BLOCK PLT AND PX. VISUALLY INSPECTED A SCREEN WINDSCREEN HEAT TERMINAL BLOCK PLA AND FILTER UNIT. NO DEFECTS NOTED. VISUALLY INSPECTED  ALL TERMINAL STRIPS ATTACHED TO PILOT’S A AND B SCREENS AND COPILOT’S A AND B SCREENS. NO DEFECTS NOTED. PULLED AND RESET ALL CIRCUIT BREAKERS ON DA PANEL. REINSTALLED RH SIDEWALL LINER. RAN APU FOR 2 HOURS. POWERED BUSES PE, PS1 AND PS2. TURNED ON INVERTERS AND POWERED AC BUSES XS1 AND XS2. TURNED ON BLEED AIR. CHECKED FOR FUMES AND/OR ODORS. NONE DETECTED. STARTED NR1 AND NR2 ENGINES, OPENED MAIN AIR VALVES NR1 AND NR2. RAN WINDSCREEN HEAT AND PITOT HEAT. RAN ENGINES FOR 1.5 HOURS, CHECKED FOR FUMES AND/OR ODORS. NONE DETECTED. REINSTALLED FWD CLOSET SIDEWALL PANELS. CLOSED DA ACCESS PANELS. ALL WORK COMPLETED IAW AMM CH 24-50-00 AND 25-10. PERFORMED SMOKE DETECTOR FUNCTIONAL TEST. NO DEFECTS NOTED. REF AMM CH 26-11-00.
